# SDR IPXA2014010301204

- Difficulty date: December 31, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY PNEUMATIC BOTTLE PRESSURE READS ZERO. R & R FWD PASSENGER DOOR PNEUMATIC BOTTLE IAW MM 52-11-04-000-801-802.  OPS CHECKED GOOD IAW MM 52-11-04-700-801.
